MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT HELICAL 10 VTA; EMBOLIZATION COIL

MICROVENTION, INC. HYDROSOFT HELICAL 10 VTA; EMBOLIZATION COIL
Model Number 100208H2HS-V-A2
Medical Device Problem Codes Detachment Of Device Component (1104); Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.The device was returned for evaluation.The pusher heater coil was observed to be compressed and deformed and the implant coil was detached; however, the root cause could not be determined.
 
Event or Problem Description
It was reported that during a coil embolization treatment of a para-opthalmic aneurysm, the coil unexpectedly detached in the hub of the microcatheter.Both segments of the coil were removed in their entirety.There was no reported intervention or patient injury.The patient's current status is reported to be fine.

Brand Name
HYDROSOFT HELICAL 10 VTA
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6655099
Report Number2032493-2017-00146
Device Sequence Number19201964
Product Code HCG
UDI-Device Identifier00816777022905
UDI-Public(01)00816777022905(11)170412(17)220331(10)170412W4
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K080666
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2022
Device Model Number100208H2HS-V-A2
Device Lot Number170412W4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2017
Initial Report FDA Received Date06/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR